# SDR UPS01235092

- Difficulty date: February 27, 2001
- Submitted: February 27, 2001
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Fire Bottle
- Condition: Low
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, PORTABLE CARGO COMP FIRE EXTINGUISHER BELOW LIMITS.  REMOVED AND REPLACED FIRE BOTTLE.
